Calculation of magnetic multipole moment integrals using translation formulas for Slater-type orbitals


Guseinov I., Mamedov B., Ozdogan T., Orbay M.

PRAMANA-JOURNAL OF PHYSICS, vol.53, no.4, pp.727-731, 1999 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53 Issue: 4
  • Publication Date: 1999
  • Doi Number: 10.1007/s12043-999-0107-7
  • Journal Name: PRAMANA-JOURNAL OF PHYSICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.727-731

Abstract

Using translation formulas for Slater type orbitals (STO's) the infinite series through the overlap integrals are derived for the magnetic multipole moment integrals. By the use of the derived expressions the magnetic multipole moment integrals, therefore, the magnetic properties of molecules can be evaluated most efficiently and accurately. The convergence of the series is tested by calculating concrete cases. An accuracy of 10(-5) for the computer results is obtained in the case 2(nu)-pole magnetic moment integrals for 1 less than or equal to nu less than or equal to 5, and for the arbitrary values of internuclear distances and screening constants of atomic orbitals.